Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 15, Issue 3, Pages 255-267
http://dx.doi.org/10.1155/S1048953302000229

Oscillation criteria for a class of partial functional-differential equations of higher order

1Tbilisi I. Javakhishvili State University, Faculty of Physics, 3 Chavchavadze Ave., Tbilisi 380028, Georgia
2Fukuoka University, Department of Applied Mathematics, Faculty of Science, Fukuoka 814-0180, Japan
3Toyama University, Department of Mathematics, Faculty of Science, Toyama 930-8555, Japan

Received 1 January 2002; Revised 1 May 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tariel Kiguradze, Takasi Kusano, and Norio Yoshida, “Oscillation criteria for a class of partial functional-differential equations of higher order,” Journal of Applied Mathematics and Stochastic Analysis, vol. 15, no. 3, pp. 255-267, 2002. https://doi.org/10.1155/S1048953302000229.